Format

Send to

Choose Destination
Indian J Dermatol Venereol Leprol. 2019 Jan 25. doi: 10.4103/ijdvl.IJDVL_53_18. [Epub ahead of print]

Oseltamivir-induced toxic epidermal necrolysis in a patient with Cushing's disease.

Author information

1
Department of Dermatology, La Paz University Hospital, Autonomous University of Madrid; PIELenRed Consortium, Príncipe de Asturias University Hospital, Alcalá de Henares, Madrid, Spain.
2
Department of Endocrinology and Nutrition, University Hospital Complex of Albacete, Albacete, Spain.
3
PIELenRed Consortium, Príncipe de Asturias University Hospital, Alcalá de Henares; Drug Hypersensitivity Laboratory, Institute for Health Research IdiPAZ, La Paz University Hospital, Madrid, Spain.
4
PIELenRed Consortium, Príncipe de Asturias University Hospital, Alcalá de Henares; Department of Anatomical Pathology, La Paz University Hospital, Autonomous University of Madrid, Madrid, Spain.
5
PIELenRed Consortium, Príncipe de Asturias University Hospital, Alcalá de Henares; Department of Clinical Pharmacology, La Paz University Hospital, Autonomous University of Madrid, Madrid, Spain.
6
PIELenRed Consortium; Clinical Pharmacology Unit, Príncipe de Asturias University Hospital, Alcalá de Henares, Madrid, Spain.
7
PIELenRed Consortium, Príncipe de Asturias University Hospital, Alcalá de Henares; Department of Endocrinology and Nutrition, La Paz University Hospital, Autonomous University of Madrid, Madrid, Spain.

Abstract

We report a case of a patient with Cushing's disease with oseltamivir-induced toxic epidermal necrolysis, who was treated with cyclosporine with favorable evolution. There is only one case reported of Cushing's disease and toxic epidermal necrolysis and very few oseltamivir-induced toxic epidermal necrolysis cases in literature. This report also discusses the role that the preexisting hypercortisolism condition may have played in the development and favorable resolution of the toxic epidermal necrolysis.

KEYWORDS:

Cushing's disease; oseltamivir; toxic epidermal necrolysis

PMID:
30688217
DOI:
10.4103/ijdvl.IJDVL_53_18
Free full text

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd
Loading ...
Support Center